MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Dysuria (2684); Movement Disorder (4412); Dyspareunia (4505)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this manufacturer report pertains to the second of two devices implanted in separate procedures.It was reported to boston scientific that an obtryx system - halo was implanted into the patient during a transobturator tape (tot) procedure performed on (b)(6) 2021.Following the procedure, the patient presented for pain several times.The patient noted she never had this kind of pain before the implantation of the prosthesis.A magnetic resonance imaging (mri) was performed.On (b)(6) 2023, a pelvic ultrasound was performed and showed no abnormality of the urethral bladder channel.The entire bladder mucosa was normal, no trigonitis, erosion, stones, abnormal areas, and urothelial lesions.There was a small swelling under the urethral mucosa inside the right ureteral meatus.The cystoscopy was normal apart from the pain on palpation of the vaginal cul-de-sac.The patient is currently having constant pelvic pain, difficulty walking (must lie down as much as possible to be able to walk for two hours), pain in both groins, in the pelvis, in the legs, dyspareunia, labor-like pain, and needle-like pain.She has recurrent urinary infections, problems emptying the bladder, frequent urge to urinate even though the bladder is not full, burning in the urethra, and pain on each side of the vagina.
 
Additional Manufacturer Narrative
Block h6: imdrf e1405 captures the reportable event of dyspareunia.Imdrf e1301 captures the reportable event of dysuria.Imdrf e2330 captures the reportable event of pain.Imdrf e1310 captures the reportable event of urinary tract infection.

Brand Name
OBTRYX SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18784705
Report Number2124215-2024-11189
Device Sequence Number8332972
Product Code OTN
UDI-Device Identifier08714729718994
UDI-Public08714729718987
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Model NumberM0068505000
Device Catalogue Number850-500
Device Lot Number0022709333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown